| Catalog Number |
G137 |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While using a cavitron jet plus g137 they allege that low water flow to handpiece and handpiece is getting hot; no injury resulted.
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
05/29/24 evaluation tech: mjo.Xjv ft control, cable, recep open.Inconsistent activation of wireless foot pedal in second position.Moisture found in powder bowl and air manifold.Clogged duckbill filter causing poor air/powder flow, no batteries in foot pedal.Worn jet-mate nozzle grip.Cracked aux port on bracket board.Could not duplicate customer's complaint.Water flow present.Advise customer to ensure water pressure to unit is at recommended 40psi.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Hpc - 05220.Hp - 04150.